# SDR AALA202101069002

- Difficulty date: December 20, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,963 hours, 7,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON AFT GALLERY AREA LOWER SILL FR 68 STR 23L MEASURING 0.500 X 0.312 X 0.018 INCHES.  PERFORMED PERMANENT REPAIR REINFORCEMENT ANGLES, PER SRM 53-14-300-001 FIG 001 SHEET 03 PRINCIPLE 5.
